Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Left hand thinner than right hand, right side was numb, muscle problem. Possible reason?

26 year old male 56 kg i have noticed my left hand is thinner than my right hand.the difference is obvious.overall my left side is weaker but i have noticed in past my shoulder , bicep but i noticed my hand being thinner just few days ago.i hope it is not some disease like polio . i also had some neck muscle problem like 4 years ago that made my right side was a gym injury but that became better 2 years ago.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Good morning. thinner right hank with weakness is something which shoukd be examined detailed. i want to know what is muscle power. which muscles u have weakness which inturn related to which root. what is status of radial. median ulnar and musculocutanous nerves. and after that u should regularly do physio to all the muscles. Thank u
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor